# SDR DXTA2010012503956

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 10,800 hours, 8,861 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Condition: Failed
- Location: Rt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING FROM RT SEAT, THE RT BRAKE PEDAL WENT ALL THE WAY DOWN TO THE FLOOR.  PERFORMED RT BRAKE BLEEDING PROCEDURES 4 TIMES IAW MM CH 32-42-00.
